# SDR SWIA202162984

- Difficulty date: November 2, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH TRUNNION REPLACEMENT REQUIRES INCORPORATION OF SB 601R-57-048, REV C. (COLD WORK HOLES ON WEB MLG TRUNNION)    (C-CHECK RO 12-4-2021)    COLD WORKED HOLES IN MLG TRUNNION WEB LHS AND RHS PER REO 601R-57-21-3542 REV -A DATE 2021-12-01 ALL STEPS C/W AND REO 601R-57-21-3541 REV -- DATE 2021-11-15 ALL STEPS C/W. / COMPLIED WITH 51-900-1003 SKY
